The Michigan Mathematical Journal

Some constants associated with the Riemann zeta-function.

William E. Briggs

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 3, Issue 2 (1955), 117-121.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028990022

Digital Object Identifier
doi:10.1307/mmj/1028990022

Mathematical Reviews number (MathSciNet)
MR0076858

Zentralblatt MATH identifier
0073.29303

Subjects
Primary: 30.0X

Citation

Briggs, William E. Some constants associated with the Riemann zeta-function. Michigan Math. J. 3 (1955), no. 2, 117--121. doi:10.1307/mmj/1028990022. https://projecteuclid.org/euclid.mmj/1028990022


Export citation